Share:


On Some Generalization of Smoothing Problems

    Svetlana Asmuss Affiliation
    ; Natalja Budkina Affiliation

Abstract

The paper deals with the generalized smoothing problem in abstract Hilbert spaces. This generalized problem involves particular cases such as the interpolating problem, the smoothing problem with weights, the smoothing problem with obstacles, the problem on splines in convex sets and others. The theorem on the existence and characterization of a solution of the generalized problem is proved. It is shown how the theorem gives already known theorems in special cases as well as some new results.

Keyword : interpolating splines, smoothing splines, mixed splines, splines in convex sets

How to Cite
Asmuss, S., & Budkina, N. (2015). On Some Generalization of Smoothing Problems. Mathematical Modelling and Analysis, 20(3), 311-328. https://doi.org/10.3846/13926292.2015.1048756
Published in Issue
Jun 2, 2015
Abstract Views
187
PDF Downloads
111